Panadol 500mg (12 Tablets)
Panadol is a medicinal product for use in pain of various origins, such as headache, migraine, toothache, bone-joint-muscle pain and fever accompanying a cold.
The active substance is: paracetamol (Paracetamolum).
1 tablet contains 500 mg of paracetamol.
Excipients: maize starch, potassium sorbate, talc, stearic acid, povidone (K 25), pregelatinized starch. The shell consists of: hypromellose (HPMC) 15 CPS, triacetin, Carnauba wax.
Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist.
- Oral drug.
- Do not use for more than 3 days without consulting a doctor.
- The tablets must not be divided.
Adolescents over 12 years of age and adults (body weight over 50 kg): 2 tablets up to 4 times a day. Take the next doses every 4 hours, not more often. Do not use more than 8 tablets a day (4 g of paracetamol).
Panadol contains paracetamol, which has an analgesic and antipyretic effect.
- headache, throat, toothache, bone pain, joint pain, muscle pain,
- menstrual cramps,
- fever accompanying colds and flu-like conditions.
Do not take Panadol:
- if you are allergic to the active substance – paracetamol or any of the other ingredients of this medicine,
- if you suffer from alcoholism
- in case of severe renal or hepatic insufficiency.
Like all medicines, this medicine can cause side effects, although not everybody gets them.
Very rare side effects (less than 1 in 10,000 people):
- allergic reaction – skin rash, itchy skin, difficulty breathing, swelling of the tongue and lips,
- skin rash or severe skin reaction, rash generalized – pustular, with blisters,
- breathing problems if you have been taking acetylsalicylic acid or other NSAIDs in the past
- liver dysfunction
- bruising / bleeding of unknown cause.
If any of the above symptoms occur, discontinue use of the drug and consult a physician.
Warnings and Precautions
- Panadol contains paracetamol, it should not be combined with other drugs containing the same active substance. Too much paracetamol can damage the liver.
- Talk to your doctor about the use of the drug if you have: liver or kidney failure, the patient is malnourished / underweight, regularly consumes alcohol, severe infection, chronic headaches.
- The drug should not be combined with alcohol due to the risk of liver damage.
- Keep the drug out of the sight and reach of children. Store below 25 o C.
Use of other medications
Tell your doctor or pharmacist about all the medicines you are taking, or have recently taken, and about the doctor you plan to take, including those sold without a prescription.
Panadol may interact with:
- other medicines containing paracetamol,
- sleeping pills, antiepileptic drugs,
- MAO inhibitors.
Taking the drug with food and drink
Do not use together with alcohol.
Pregnancy and breastfeeding
Consult a physician before using the drug in the case of pregnant or breastfeeding women.
Impact on laboratory tests
Paracetamol may interfere with the results of some tests, for example, blood glucose testing.
Use of the drug in children and adolescents
Do not use in children under 12 years of age or weighing less than 50 kg.